# SDR CA010703034

- Difficulty date: June 17, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 18,891 hours
- Engine: Lyc T5313B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 130000405
- Condition: Broken
- Location: Bearing
- Component: Engine Assy, Honeywell, T5313B
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE CHIP LT CAME ON. METAL CHIPS WERE FOUND IN CHIP PLUG & FILTER. REPLACED ENGINE. INVESTIGATION SHOWS BEARING P/N 1-300-004-05 CAGE WAS BROKEN & INNER/ OUTER RACE BEARING SURFACE HAD FLAKE DAMAGE.
